MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD® STELLANT FLEX SYRINGE KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD® STELLANT FLEX SYRINGE KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXS-150-QFT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The iv contrast could not be administered through the proper tubing because the tubing that connects to the syringe was leaking.The injection was stopped and the tubing was readjusted but did not correct the issue.The contrast was initially leaking but as the pressure built it came out all over the technologist.

Brand Name
MEDRAD® STELLANT FLEX SYRINGE KIT
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
625 alpha dr
pittsburgh PA 15238
MDR Report Key24469388
Report Number24469388
Device Sequence Number10277495
Product Code DXT
UDI-Device Identifier00616258022895
UDI-Public(01)00616258022895
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
Report Date (Section F) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFLEXS-150-QFT
Device Catalogue NumberFLEXS-150-QFT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/20/2026